Lancaster EPrints

Linear dependencies represented by chain graphs - Bayesian analysis in expert systems - comments and rejoinders.

Whittaker, J. C. (1993) Linear dependencies represented by chain graphs - Bayesian analysis in expert systems - comments and rejoinders. Statistical Science, 8 (3). pp. 273-276.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Statistical Science
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19635
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 15:09
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:33
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19635

Actions (login required)

View Item